# SDR CA960724402

- Difficulty date: June 21, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 550
- Engine: Pwa JT15D4
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Data Base
- Part number: 13442RE
- Condition: Error
- Location: Flt Managmnt Sys
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHEN DOING A FLIGHT MANAGEMENT SYSTEM APPROACH, FMS DISENGAGED AND STEERING COMMANDS WENT OFF THE SCREEN.  PILOT UNABLE TO RE-ENGAGE APPROACH.  AIRCRAFT PERFORMED CORRECTLY ON NORMAL APPROACH (ILS).  WHILE UNDER INVESTIGATION, MANUFACTURER CONTACTED AND THEY INFORMED SUBMITTER THAT THE DATABASE WAS IN ERROR AND UPDATED DISKS WERE SENT TO INSTALL NEW UPDATED DATABASE.
